umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Optimal backward perturbation bounds for the linear least-squares problem with multiple right-hand sides
Umeå University, Faculty of Science and Technology, Departement of Computing Science.
1996 (English)In: Ima Journal of Numerical Analysis, Vol. 16, no 1, 1-11 p.Article in journal (Refereed) Published
Abstract [en]

Let A be an m x n matrix, B be an m x r matrix, and (X) over tilde be an approximate solution to the problem of minimizing \\AX-B\\(F). In this note we consider the following open problem: find an explicit expression of the optimal backward perturbation bound eta(F)((X) over tilde) defined by eta(F)((X) over tilde)=min{\\(E,theta F)\\(F):(X) over tilde minimizes \\(A+E)X-(B+F)\\(F)} where theta is a positive number. This problem is solved when (X) over tilde is of full column rank.

Place, publisher, year, edition, pages
1996. Vol. 16, no 1, 1-11 p.
Identifiers
URN: urn:nbn:se:umu:diva-22001ISBN: 0272-4979 OAI: oai:DiVA.org:umu-22001DiVA: diva2:212264
Available from: 2009-04-21 Created: 2009-04-21 Last updated: 2009-04-21

Open Access in DiVA

No full text

Other links

<Go to ISI>://A1996TP25500002
By organisation
Departement of Computing Science

Search outside of DiVA

GoogleGoogle Scholar

isbn
urn-nbn

Altmetric score

isbn
urn-nbn
Total: 26 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf